Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 109616, 7 pages
http://dx.doi.org/10.1155/2014/109616
Research Article

Stable Analysis of Solution Set for System of Quasivariational Relations with Applications

Lefeng Shi1,2 and Zhe Yang3,4

1State Grid Chongqing Electric Power Research Institute, State Grid Chongqing Electric Power Corporation, Chongqing 401123, China
2College of Economics and Business Administration, Chongqing University, Chongqing 400044, China
3School of Economics, Shanghai University of Finance and Economics, Shanghai 200433, China
4Key Laboratory of Mathematical Economics (SUFE), Ministry of Education, Shanghai 200433, China

Received 9 April 2014; Revised 22 July 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Lefeng Shi and Zhe Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. T. Luc, “An abstract problem in variational analysis,” Journal of Optimization Theory and Applications, vol. 138, no. 1, pp. 65–76, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. P. Q. Khanh and D. T. Luc, “Stability of solutions in parametric variational relation problems,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 1015–1035, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. J. Pu and Z. Yang, “Stability of solutions for variational relation problems with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 1758–1767, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. Lin and S. Wang, “Simultaneous variational relation problems and related applications,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1711–1721, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Balaj and D. T. Luc, “On mixed variational relation problems,” Computers & Mathematics with Applications, vol. 60, no. 9, pp. 2712–2722, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Balaj and L. Lin, “Equivalent forms of a generalized KKM theorem and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 673–682, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Balaj and L. J. Lin, “Generalized variational relation problems with applications,” Journal of Optimization Theory and Applications, vol. 148, no. 1, pp. 1–13, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Lin and Q. H. Ansari, “Systems of quasi-variational relations with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1210–1220, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. T. Luc, E. Sarabi, and A. Soubeyran, “Existence of solutions in variational relation problems without convexity,” Journal of Mathematical Analysis and Applications, vol. 364, no. 2, pp. 544–555, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. J. Pu and Z. Yang, “Variational relation problem without the KKM property with applications,” Journal of Mathematical Analysis and Applications, vol. 393, no. 1, pp. 256–264, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Yang and Y. J. Pu, “Generalized Knaster-Kuratowski-Mazurkiewicz theorem without convex hull,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 17–29, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. Yang and Y. J. Pu, “Existence and stability of solutions for maximal element theorem on Hadamard manifolds with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 2, pp. 516–525, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. P. Agarwal, M. Balaj, and D. O'Regan, “A unifying approach to variational relation problems,” Journal of Optimization Theory and Applications, vol. 155, no. 2, pp. 417–429, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. M. Balaj and L. J. Lin, “Existence criteria for the solutions of two types of variational relation problems,” Journal of Optimization Theory and Applications, vol. 156, no. 2, pp. 232–246, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. E. van Damme, Stability and Perfection of Nash Equilibria, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. K. Fort Jr., “Essential and non essential fixed points,” The American Journal of Mathematics, vol. 72, pp. 315–322, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. T. Wu and J. H. Jiang, “Essential equilibrium points of n-person noncooperative games,” Scientia Sinica, vol. 11, pp. 1307–1322, 1962. View at Google Scholar · View at MathSciNet
  18. J. H. Jiang, “Essential component of the set of fixed points of the multivalued mappings and its application to the theory of games,” Scientia Sinica, vol. 12, pp. 951–964, 1963. View at Google Scholar · View at MathSciNet
  19. S. Kinoshita, “On essential components of the set of fixed points,” vol. 4, pp. 19–22, 1952. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Kohlberg and J. F. Mertens, “On the strategic stability of equilibria,” Econometrica, vol. 54, no. 5, pp. 1003–1037, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Yu and S. Xiang, “On essential components of the set of Nash equilibrium points,” Nonlinear Analysis: Theory, Methods & Applications, vol. 38, pp. 259–264, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. Yu and Q. Luo, “On essential components of the solution set of generalized games,” Journal of Mathematical Analysis and Applications, vol. 230, no. 2, pp. 303–310, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. H. Yang and J. Yu, “Essential components of the set of weakly Pareto-Nash equilibrium points,” Applied Mathematics Letters, vol. 15, no. 5, pp. 553–560, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. Yu and Y. Zhou, “A Hausdorff metric inequality with applications to the existence of essential components,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 5-6, pp. 1851–1855, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Yu, H. Yang, and S. Xiang, “Unified approach to existence and stability of essential components,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e2415–e2425, 2005. View at Publisher · View at Google Scholar · View at Scopus
  26. Z. Yang and Y. J. Pu, “Essential stability of solutions for maximal element theorem with applications,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 284–297, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. Z. Yang and Y. J. Pu, “Existence and stability of minimax regret equilibria,” Journal of Global Optimization, vol. 54, no. 1, pp. 17–26, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. Z. Yang and Y. J. Pu, “On existence and essential components for solution set for system of strong vector quasi-equilibrium problems,” Journal of Global Optimization, vol. 55, no. 2, pp. 253–259, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. Y. H. Zhou, J. Yu, and S. W. Xiang, “Essential stability in games with infinitely many pure strategies,” International Journal of Game Theory, vol. 35, no. 4, pp. 493–503, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. P. Q. Khanh and N. H. Quan, “Generic stability and essential components of generalized KKM points and applications,” Journal of Optimization Theory and Applications, vol. 148, no. 3, pp. 488–504, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. M. K. Fort Jr., “A unified theory of semi-continuity,” Duke Mathematical Journal, vol. 16, no. 2, pp. 237–246, 1949. View at Publisher · View at Google Scholar · View at MathSciNet
  32. J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet